# SDR AWXA200300338

- Difficulty date: March 31, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005100400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A DAMAGED SCREW INSERT, AND 1 1/2 INCH CRACK WERE FOUND ON AFT LAVATORY FLOOR PANEL (261 PF). MAINTENANCE PERFORMED COMPOSITE REPAIR OF CRACK, AND REPLACED DAMAGED SCREW INSERT ON AFT LAVATORY FLOOR PANEL (261 PF) IAW A320 SRM 53-02-00.
